# SDR GAIA00633

- Difficulty date: October 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Component: Fuselage, Boeing, 727251
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING A ROUTINE MAINTENANCE CHECK, A CRACK WAS DISCOVERED AROUND A RIVET ONE FOOT BELOW RADAR DISH MOUNT, BS178.  CORRECTIVE ACTION: ACCOMPLISHED BS 178 WEB REPAIR IAW B727 S/B 727-53-098. THE AIRCRAFT WAS RETURNED TO SERVICE.
